I am on day 8 of sertraline, never taken any meds like this before, and I would like to take ibuprofen to deal with the headaches and ringing in my ears. How much can I take ?
Sorry, you have not gotten any answer; Just so you know these symptoms should be getting better by now or very close. And yes Ibuprofen is fine to take with the Zoloft generic if it is the otc bought over the counter just follow the direction on the box. if you have the prescription one I'm going to guess that it is the 600mg you could take up to 3 times daily but if your ears start to ring more back off of it by one. Now you're on a lower dose of Zoloft so many times they do start us out on this dose then slowly increase it don't worry if the doctor does it may cause some of the side effects again but normally not as bad and lots of times for a shorter period of time just hang in there it can take as much as 6 to 8 weeks to get the full blood level where you well notice if it is helping you that much.But well worth the side effects of going on it. This is all normal. hope that helps some.
Great CG; you might be able to start to feel better now anytime normally as I was saying anytime at about the time you are at right now the side effects should start to get much better. Hang in there most when the side effects lift they do it pretty quick..Best of luck feel free to post again and let me or us know how it is going.
Hi i take sertraline 100 mg a day, ane i take advil.i have bad legs when i take the sertraline i space the advil by 3 hours apart. I don't take advil every day though, nust when the pain gets bad. I also take flexeril, as i say nust space them apart from the sertraline. My doctor said this is fine. The mg for advil. I take is 200 or 500 just don't take too much. Hope this helps. Brett Court
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2015 • 2 answers
Updated 24 Apr 2015 • 3 answers
Updated 18 Dec 2015 • 4 answers
Updated 27 May 2016 • 1 answer
Updated 29 Mar 2018 • 1 answer